IJPAM: Volume 54, No. 2 (2009)

GENERALIZED MINIMAL LIOUVILLE SURFACES

E. Shcherbakov
23, Hidrostroitelei, Krasnodar, 350065, RUSSIA
e-mail: [email protected]


Abstract.The variational principle leading to generalized minimal surfaces in a class of Liouville surfaces was formulated. It was proved that extremal surfaces satisfy generalized Laplace condition almost everywhere.

Received: August 14, 2008

AMS Subject Classification: 49Q10

Key Words and Phrases: Liouville surface, mean curvature, Gauss curvature, semi-geodesic parametrization, weak convergence, generalized Laplace condition, generalized minimal surfaces

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2